# SDR CA150414004

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 3,075 hours
- Engine: Pwa PT6A66
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hinge Pin
- Part number: 80336228401
- Condition: Sheared
- Location: Anti Ice
- Part time: 3,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE ANTI-ICE DIVERTER DOOR HINGE PINS SHEARED.  DOOR WAS FOUND LOOSE IN COWL. TECH SUPPORT HAS SEEN THIS IN THE PAST.  DAMAGE POSSIBLY CAUSED BY ICE BUILD-UP.
